# SDR HALA0000341

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Condition: Failed
- Location: Pnumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLT 25 - NR 3 MANIFOLD FAIL LIGHT CAME ON DURING FLIGHT.  FOLLOWED CHECKLIST AND TURNED OFF NR 3 PNEU AND NR 3 PACK.  PRESSURIZED PNEU SYSTEM 3.  INSPECTED ALL DUCTING FOR LEAKS.  NONE FOUND.  INSPECTED WIRING TO DETECTORS IN WING, RES SWITCH AND LOOPS.  NO DEFECTS FOUND.  REMOVED AND REPLACED MANIFOLD FAIL CONTROLLER PER MM 36-23-00.  NR 3 MANIFOLD FAIL TESTS NORMAL.  (M)
